# SDR 07FDEA03501

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: A53974321000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FITTING AT FRAME 63 LT, STRG 43-46.  REPLACED FITTING IAW SRM 51-72-10.
